Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 11, NWS Indianapolis, IN

June 2, 2010Bartholomew County, Jackson County, Jennings County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 2, 2010, 6:15 PM EDT for Bartholomew County, Jackson County, Jennings County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 6:15 PM EDT (22:15 UTC)
Expired
Jun 2, 2010, 6:45 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Bartholomew County, IN, Jackson County, IN, Jennings County, IN

The radar

The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:25 PM EDTTSTM WND DMGNorth Vernon, INTREES AND POWER LINES DOWN COUNTYWIDE. FEW REPORTS OF PEA SIZE HAIL AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WFUS53 KIND 022215
TORIND
INC005-071-079-022245-
/O.NEW.KIND.TO.W.0011.100602T2215Z-100602T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  CENTRAL JENNINGS COUNTY IN SOUTHEAST INDIANA...

* UNTIL 645 PM EDT

* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES NORTHEAST OF SEYMOUR...AND MOVING EAST AT
  30 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  COUNTRY SQUIRE LAKES AROUND 625 PM EDT...
  NORTH VERNON AND VERNON AROUND 630 PM EDT...
  BUTLERVILLE AND NEBRASKA AROUND 640 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 52 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 3901 8590 3913 8586 3909 8545 3892 8545
      3891 8550 3891 8554 3889 8555
TIME...MOT...LOC 2216Z 283DEG 28KT 3904 8576

$$

MRD/RYAN
3 follow-up statements
076 
WWUS53 KIND 022222
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT WED JUN 2 2010

INC005-071-022231-
/O.CAN.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
BARTHOLOMEW-JACKSON-
622 PM EDT WED JUN 2 2010

...THE TORNADO WARNING FOR NORTHEASTERN JACKSON AND SOUTH CENTRAL
BARTHOLOMEW COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3892 8545 3891 8550 3891 8554 3900 8581
      3910 8581 3912 8580 3909 8545
TIME...MOT...LOC 2221Z 279DEG 24KT 3904 8572

$$

INC079-022245-
/O.CON.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
JENNINGS-
622 PM EDT WED JUN 2 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL JENNINGS COUNTY
UNTIL 645 PM EDT...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES WEST OF NORTH VERNON...OR 9 MILES NORTHEAST
OF SEYMOUR...MOVING EAST AT 25 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  NORTH VERNON AROUND 630 PM EDT...
  VERNON AROUND 635 PM EDT...
  BUTLERVILLE AND NEBRASKA AROUND 645 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 3892 8545 3891 8550 3891 8554 3900 8581
      3910 8581 3912 8580 3909 8545
TIME...MOT...LOC 2221Z 279DEG 24KT 3904 8572

$$

MRD/RYAN
204 
WWUS53 KIND 022230
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT WED JUN 2 2010

INC079-022245-
/O.CON.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
JENNINGS-
630 PM EDT WED JUN 2 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL JENNINGS COUNTY
UNTIL 645 PM EDT...

AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR NORTH VERNON...OR 13 MILES NORTHEAST OF
SEYMOUR...MOVING EAST AT 30 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  VERNON AROUND 635 PM EDT...
  BUTLERVILLE AND NEBRASKA AROUND 645 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 3899 8575 3909 8576 3911 8572 3909 8545
      3892 8545 3891 8550 3891 8554
TIME...MOT...LOC 2230Z 277DEG 24KT 3903 8564

$$

MRD/RYAN
735 
WWUS53 KIND 022243
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
643 PM EDT WED JUN 2 2010

INC079-022253-
/O.EXP.KIND.TO.W.0011.000000T0000Z-100602T2245Z/
JENNINGS-
643 PM EDT WED JUN 2 2010

...THE TORNADO WARNING FOR CENTRAL JENNINGS COUNTY WILL EXPIRE AT 645
PM EDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3899 8575 3909 8576 3911 8572 3909 8545
      3892 8545 3891 8550 3891 8554
TIME...MOT...LOC 2243Z 277DEG 24KT 3902 8553

$$

MRD/RYAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 2, 1:35 PM EDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 2, 1:35 PM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
135 PM EDT WED JUN 2 2010

.UPDATE...
UPDATED EVERYTHING EXCEPT AVIATION PORTION.

&&

.SYNOPSIS...

FOR THE NEXT SEVERAL DAYS...FAIRLY FAST WESTERLY FLOW WILL PERSIST
OVER INDIANA. THIS WILL CAUSE A SERIES OF WEAK LOWS AND WEAK HIGHS
TO CROSS THE STATE...WHICH WILL CAUSE INTERMITTENT THUNDERSTORMS
SEPARATED BY DRY PERIODS OF A DAY OR SO. TEMPERATES SHOULD BE
FAIRLY STABLE AT RECENT VALUES WITH NO BIG INTRUSIONS OF AIR FROM
NORTH OR SOUTH.
&&

.NEAR TERM /TONIGHT/...

PROBLEM IS WHERE DO WE NEED FLASH FLOOD WATCH OVERNIGHT.

BOUNDARY NOW APPROACHING SOUTHERN PART OF CWA ON SATELLITE. MODELS
DISAGREE EXACTLY WHERE IT WILL END UP OVERNIGHT...BUT DO CONCUR ITS
MAIN EFFECT SHOULD BE ON SOUTHERN OR CENTRAL COUNTIES AND NOT NORTH.

ENORMOUS GFS QPF SOUTH OVERNIGHT. MIGHT BE CONVECTIVE FEEDBACK AT
LEAST IN PART...BUT HPB EXCESSIVE RAIN PROBABILITIES MAX IN SAME
AREA. FLASH FLOOD WATCH NEEDS TO BE EXTENDED TO SOUTH...AND KEPT
CENTRAL CONSIDERING BOUNDARY UNCERTAINTY. SHOULD BE ABLE TO DROP IT
NORTH.

MAV POPS SEEM TO CAPTURE THIS FAIRLY WELL AND GFS HAS BEEN HANDLING
BOUNDARY A BIT BETTER. HOWEVER WILL UPGRADE TO CATEGORICAL POPS
SOUTH SINCE RAIN THREAT GREATEST THERE.

MAV MINS LOOK BEST SINCE TEMPS WONT DROP MUCH ON A HUMID NIGHT...BUT
MAY BE PUSHED MID TO UPPER 60S AS OPPOSED TO UPPER 60S OR NEAR 70
BECAUSE OF RAIN EFFECTS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

CHALLENGE REMAINS HEAVY RAIN THREAT OVER SHORTER TERM.

FLOOD WATCH WILL CONTINUE FOR SAME AREA MENTIONED IN NEAR TERM
DISCUSSION BECAUSE MAY TAKE SEVERAL HOURS FOR RAIN TO TAPER OFF
THURSDAY MORNING...AND SEVERAL HOURS AFTER THAT FOR FULL STREAM
RESPONSE. MET POPS SEEM TO CATCH THIS BETTER...BUT WILL DROP TO
CHANCE IN NORTHWEST WHERE MAV IS ONLY 1 PERCENT INTO LIKELY CATEGORY
BUT MET IS MORE THAN 30 PERCENT BELOW.

MASS FIELDS IN MODELS ARE NOT TOO DIFFERENT. TO EXTEND THEY
DIFFER...LIKE SRF WHICH IS CLOSE TO GFS BUT HAS BENEFIT OF ENSEMBLE
EFFECT.

THAT DOES NOT CLARIFY FORECAST PROBLEM MUCH SINCE ALL MODELS AGREE
ON A PATTERN OF WEAK BOUNDARIES IN AND OUT OVER THE FORECAST AREA.
WITH THIS AND JUNE SUNSHINE WILL BE HARD TO GET RID OF AT LEAST
CHANCE POPS.  WILL USE HIGHEST OF GUIDANCE THURSDAY NIGHT THROUGH
FRIDAY NIGHT.

TEMPERATURES WILL BE EXTREMELY DEPENDENT ON WHEN RAIN OCCURS. MAV
SEEMS TO THINK IT WILL BE MOSTLY DRY AND WARM...MET WET AND COOLER.
WILL TRY TO CAPTURE THESE ALTERNATE SCENARIOS WITH A CONSENSUS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

FOCUS CONTINUES TO BE ON CHANCES FOR RAIN.

THIS WILL BE NEXT TO IMPOSSIBLE TO PIN DOWN IN ZONAL FLOW IN ALL
MODELS AND STRONG JUNE HEATING. HPC FORECAST OF PERSISTENT SLIGHT
CHANCE TO CHANCE LOOKS REASONABLE.

FOR TEMPS...GFS SYSTEM HAS HAD A STRONG COOL BIAS LATELY IN LATER
PERIODS. PATTERN HAS NOT CHANGED THAT MUCH SINCE THEN...AND ECM 850
TEMPERATURES MUCH WARMER THAN GFS. WILL GO WITH WARM END MEN
ENSEMBLE MOS FOR NOW.

&&

.AVIATION.../DISCUSSION FOR 021800Z TAFS/...

LATEST SATELLITE IMAGES SHOWS SOME MID TO HIGH CLOUDS LEFT ACROSS
CENTRAL INDIANA BRINGING MAINLY VFR CONDITIONS.  SCATTERED
THUNDERSTORMS ARE MOVING EASTWARD ACROSS CENTRAL ILLINOIS AND SOME
OF THESE STORMS SHOULD MAKE IT INTO THE AREA LATE THIS AFTERNOON.

MODELS SHOW LOW PRESSURE OVER OKLAHOMA AT THIS TIME WILL MOVE
NORTHEAST ACROSS CENTRAL INDIANA LATER TONIGHT.  THIS WILL BRING THE
OLD BOUNDARY NOW SOUTH OF INDIANA NORTHWARD AND PRODUCE MORE
WIDESPREAD THUNDERSTORMS TONIGHT INTO THURSDAY MORNING. TIMING OF
THIS PRECIPITATION IS STILL SUSPECT AND MAY IMPACT AVIATION WEATHER
ON THURSDAY MORNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY FOR CENTRAL AND SOUTHERN 2/3 AREA.

&&

SYNOPSIS...KWIATKOWSKI
NEAR TERM...KWIATKOWSKI
SHORT TERM...KWIATKOWSKI
LONG TERM....KWIATKOWSKI
AVIATION...DWM
Hazardous weather outlook, Jun 2, 4:11 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT WED JUN 2 2010

INZ021-028>031-035>042-031000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
411 PM EDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. THE STORMS SHOULD REMAIN BELOW
SEVERE LIMITS...WITH GUSTY WINDS AND HAIL AS THE PRIMARY THREATS.
LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE ON AND OFF THROUGH TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...BUT IT WILL BE A GOOD TIME TO
KEEP TRACK OF LATEST WEATHER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043>049-051>057-060>065-067>072-031000-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
411 PM EDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. THE STORMS SHOULD REMAIN BELOW
SEVERE LIMITS...WITH GUSTY WINDS AND HAIL AS THE PRIMARY THREATS.
LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

THERE IS ALSO A THREAT OF HEAVY RAIN CAUSING FLASH FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A THREAT OF FLASH FLOODING WILL CONTINUE INTO THURSDAY. OTHERWISE...
THUNDERSTORMS ARE POSSIBLE ON AND OFF THROUGH TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...BUT IT WILL BE A GOOD TIME TO
KEEP TRACK OF LATEST WEATHER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL WITH REPORTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Jun 2, 5:08 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT WED JUN 2 2010

INZ063-064-022145-
BARTHOLOMEW-BROWN-
508 PM EDT WED JUN 2 2010

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL BROWN AND BARTHOLOMEW
COUNTIES UNTIL 545 PM EDT...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF NASHVILLE...OR 11 MILES WEST OF
COLUMBUS...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
COLUMBUS AROUND 535 PM EDT...
CLIFFORD AROUND 540 PM EDT...
ELIZABETHTOWN AROUND 545 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3915 8638 3918 8638 3930 8615 3929 8573
      3904 8587 3904 8597
TIME...MOT...LOC 2108Z 280DEG 19KT 3924 8609

MRD/RYAN
Local storm report, Jun 2, 6:04 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
604 PM EDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             8 SW COLUMBUS           39.13N 86.02W
06/02/2010  E1.00 INCH       BARTHOLOMEW        IN   AMATEUR RADIO

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:52 AM EDTFlash Flood WatchINDBoone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more9 hr
Jun 2, 4:34 AM EDTSevere Thunderstorm WarningINDCarroll, Clay, Clinton, Fountain, Montgomery, Parke and 6 more86 min
Jun 2, 5:50 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Hendricks, Howard and 6 more55 min
Jun 2, 5:53 AM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Monroe and 5 more67 min
Jun 2, 6:42 AM EDTSpecial Weather StatementINDHamilton, Hendricks, Howard, Madison, Marion, Tipton63 min
Jun 2, 6:49 AM EDTSpecial Weather StatementINDBrown, Daviess, Greene, Johnson, Lawrence, Martin and 4 more41 min
Jun 2, 11:55 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more21 hr
Jun 2, 5:08 PM EDTSpecial Weather StatementINDBartholomew, Brown37 min
Jun 2, 5:38 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jennings37 min
Jun 2, 6:04 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings26 min
Jun 2, 6:42 PM EDTSevere Thunderstorm WarningINDJennings18 min

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.